# SDR UHLA2015041000246

- Difficulty date: April 10, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 31,888 hours, 26,458 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521495405
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE NLG WOULD NOT RETRACT AFTER TAKEOFF. THE ACFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NLG WIRE HARNESS. OPS CHECKS AND LANDING GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
